# SDR CALA2017050801314

- Difficulty date: May 8, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 58,109 hours, 20,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER SEAT 14D INOPERATIVE. REPLACED THE LAMP, CHECKED GOOD
